# SDR DALA2020033102109

- Difficulty date: March 25, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 10,575 hours, 3,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3875 RR/H UPPER FUSELAGE 4 INCHES BELOW STR.7R BETWEEN STA 500G AND 500H . CORRECTIVE ACTION: CLEANED/ CHECKED AREA/DAMAGE CONFINED TO DECORATIVE FINISH/ REFINISHED AREA REF. B737 AMM 51-21-99/ B737 SRM 53-00-01. (1539306).
